# SDR FDEA201607312695

- Difficulty date: July 31, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 72,793 hours, 19,841 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE LIGHT INOPERATIVE WITH DOOR CLOSED AND SLIDE ARMED.  CLEANED SMALL AMOUNT OF DEBRIS FROM GIRT BAR PROXIMITY SWITCHES,  CYCLED DOOR ARMING LEVER MANY TIMES, L1 LIGHT OPS CHECKED NORMAL IAW MM 25-66-00-0-0.
